# SDR DALA2023102708856

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 6 TO 8 O CLOCK POSITION, HOLE #2 CORROSION ON SKIN BTW 3 TO 5 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN BTW 3 TO 11 O CLOCK POSITION, HOLE #4 CORROSION ON FITTING BTW 9 TO 10 O CLOCK POSITION AND GOUGES ON FITTING BTW 3 TO 5 O CLOCK POSITION, HOLE #5 CORROSION ON FITTING BTW 3 TO 5 O CLOCK POSITION, HOLE #7 CORROSION ON FITTING BTW 4 TO 5 O CLOCK POSITION, HOLE #8 CORROSION ON SKIN BTW 8 TO 9 O CLOCK POSITION AND HOLE #9 CORROSION ON FITTING BTW 8 TO 9 O CLOCK POSITION. CORRECTIVE ACTION: REF ERA 612736-14. (0033903)
